# SDR N93A26072007

- Difficulty date: July 26, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N441QS
- Make and model: Gulstm GIV
- Aircraft serial: 1341
- Aircraft time: 8,505 hours, 4,319 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI, NOSE WHEEL STEERING MOVES LEFT AND RIGHT UNCOMMANDED.
